# SDR AALA201809049064

- Difficulty date: September 2, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 78,925 hours, 11,143 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: TA912500
- Part serial: 11464100
- Condition: Leaking
- Location: Lavatory
- Part time: 7,332 hours, 1,018 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

LAVATORY L61 & L62 HAVE A STRONG ODOR. CLEANED LAV L61.  THE AIRCRAFT WAS GROUNDED.   MAINTENACE REMOVED AND REPLACED LEAKING TOILET ASSY LAV L61 IAW AMM 38-31-41-0401.
